Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 5

All articles in this issue are freely accessible.

Evolution of convex lens-shaped networks under the curve shortening flow
Oliver C. Schnürer, Abderrahim Azouani, Marc Georgi, Juliette Hell, Nihar Jangle, Amos Koeller, Tobias Marxen, Sandra Ritthaler, Mariel Sáez, Felix Schulze and Brian Smith.
Trans. Amer. Math. Soc. 363 (2011), 2265-2294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763716
A property of $C_{p}[0,1]$
Michael Levin.
Trans. Amer. Math. Soc. 363 (2011), 2295-2304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763717
Ruled Lagrangian submanifolds of the 6-sphere
Jason D. Lotay.
Trans. Amer. Math. Soc. 363 (2011), 2305-2339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763718
Stein spaces characterized by their endomorphisms
Rafael B. Andrist.
Trans. Amer. Math. Soc. 363 (2011), 2341-2355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763719
On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D
Scipio Cuccagna and Nicola Visciglia.
Trans. Amer. Math. Soc. 363 (2011), 2357-2391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763720
On the Dirichlet problem for first order quasilinear equations on a manifold
E. Yu. Panov.
Trans. Amer. Math. Soc. 363 (2011), 2393-2446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763721
A Colding-Minicozzi stability inequality and its applications
José M. Espinar and Harold Rosenberg.
Trans. Amer. Math. Soc. 363 (2011), 2447-2465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763722
On quasiconformal maps with identity boundary values
V. Manojlović and M. Vuorinen.
Trans. Amer. Math. Soc. 363 (2011), 2467-2479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763723
A local-time correspondence for stochastic partial differential equations
Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart.
Trans. Amer. Math. Soc. 363 (2011), 2481-2515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763724
Forcing relation on patterns of invariant sets and reductions of interval maps
Jie-Hua Mai and Song Shao.
Trans. Amer. Math. Soc. 363 (2011), 2517-2549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763725
$1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane
Wei-Ping Li and Zhenbo Qin.
Trans. Amer. Math. Soc. 363 (2011), 2551-2569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763726
Diffusive stability of oscillations in reaction-diffusion systems
Thierry Gallay and Arnd Scheel.
Trans. Amer. Math. Soc. 363 (2011), 2571-2598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763727
Generalised morphisms of $k$-graphs: $k$-morphs
Alex Kumjian, David Pask and Aidan Sims.
Trans. Amer. Math. Soc. 363 (2011), 2599-2626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763728
Representations of logmodular algebras
Vern I. Paulsen and Mrinal Raghupathi.
Trans. Amer. Math. Soc. 363 (2011), 2627-2640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763729
Least action principle and the incompressible Euler equations with variable density
Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Juliana C. Precioso.
Trans. Amer. Math. Soc. 363 (2011), 2641-2661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763730
Lipschitz-Killing curvatures of self-similar random fractals
M. Zähle.
Trans. Amer. Math. Soc. 363 (2011), 2663-2684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763731
A diagrammatic approach to categorification of quantum groups II
Mikhail Khovanov and Aaron D. Lauda.
Trans. Amer. Math. Soc. 363 (2011), 2685-2700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763732
Geometrically finite and semi-rational branched coverings of the two-sphere
Guizhen Cui and Yunping Jiang.
Trans. Amer. Math. Soc. 363 (2011), 2701-2714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763733
Linear inequalities for enumerating chains in partially ordered sets
Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston.
Trans. Amer. Math. Soc. 363 (2011), 2715-2732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763734
Cluster algebras and semipositive symmetrizable matrices
Ahmet I. Seven.
Trans. Amer. Math. Soc. 363 (2011), 2733-2762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763735
Uniqueness of Ginzburg-Rallis models: The Archimedean case
Dihua Jiang, Binyong Sun and Chen-Bo Zhu.
Trans. Amer. Math. Soc. 363 (2011), 2763-2802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2763736